Related Questions

What are if a masklike face is a common side effect of seroquel (quetiapine)?

Rare. Masklike faces is a pseudoparkinsons symp. Sereoquel is not a potent da blocker and has balancing anticholergic effects. Elderly demented pts may get this side effect due to loss of ach neurons. There is a warning on its use in elderly. As a very sedating med, people who don't need it will have more side effects. I hope people are not abusing this potent med. Read more...

I'm on seroquel (quetiapine) and I find it harder to retain information when I study. Is this a normal side effect?

Seroquel/quetiapine. Yes, being tired/groggy can definitely be a side effect of Seroquel (quetiapine). You may adjust to it after taking for a period of time. The extended-release may be less likely to cause the side effect if you are taking the immediate release. Read more...
Seroquel (quetiapine) side effect. Yes Seroquel (quetiapine) can affect memory and concentration but it can also help it if it treats the underlying symptoms. Seroquel (quetiapine) is both sedating and anticholinergic, both can cause memory issues. Talk to your prescriber and consider lower dose or alternate medications. Read more...

What are the side effects of seroquel (quetiapine), (quetiapine) and is addiction a side effect of seroquel (quetiapine)?

Seroquel (quetiapine) OD. Seroquel (quetiapine) is not addicting. It is a very sedating & anticholinergic med, & excess use may result in dry mouth, constipation, and irregular heart beats. Drug addicts have been known to use seroquel (quetiapine) to calm down from excess cocaine/ stimulant use which can cause psychosis or to relieve some opiate withdrawal and insomnia. This doesn't mean its addicting. Nor do I advocate this use instead of rehab. Read more...
Not addictive. . You may develop a psychological habit or dependence, but it is absolutely not addictive. There is no withdrawal syndrome. Read more...

Does anyone know the side effects of seroquel (quetiapine), (quetiapine) and is addiction a side effect of using seroquel (quetiapine)?

Not Addictive. There are many possible side effects of seroquel (quetiapine) and i encourage you to explore this for yourself in other settings. The most common side effect is sedation. Seroquel (quetiapine) is not addictive, but it is being abused "on the streets" due to the sedating quality of the medicine. Read more...

I read seroquel (quetiapine) can cause hypothyroidism as a rare side effect. Is this true with other antipsychotics too? I got the hypothyroidism but don't know

Probably not. B"sd This is a new one for me – the package insert states; In clinical trials, about 0.4% (10/2386) of patients treated with quetiapine experienced TSH elevations, and 6 of these subjects required thyroid hormone supplementation.1 From my review it seems that this is seen even less (or not at all) with other antipsychotics. Lithium however commonly leads to hypothyroidism. Read more...

Does zyprexa cause nightmares? I have nightmares but seroquel (quetiapine) made them much worse it increased them I was taken off does zyprex have that side effect

Zyprexa (olanzapine) nightmares . Are rare. So far only 32 cases have been reported to the fda or through social media. This is out the huge number of people in on it already. The larger number read is the number of people who had any type of side effects reported the fda. Even out of that group was only a very small number that experienced nightmares.On dec, 5, 2013: 11, 324 people reported to have side effects when taking olanzapine.Of them 32 complained of nightmares.Reported from www.Ehealthme.Com. The biggest thing you have to look out for is weight gain, diabetes, and increased cholesterol and triglycerides. Best wishes. Read more...

Statistically, or scientifically speaking, which is the average Seroquel (quetiapine) intake for starting developing the weight gain side effect?

Depends. It is not always dose dependent. Even a small dose of 25 mg. cause weight gain but higher doses like 300 + ( maximum dose recommended is 1200 mg. daily) , length of time taking this medication, can definitely increase the risk of weight gain and metabolic problems. Read more...

My doctor said that because I was taking a low dose of seroquel (quetiapine) (100mg) I could stop cold turkey. I did but now im having side effect what do I do?

Speak to your doctor. You should speak with your doctor about your side effects im sure they'll have you either restart the medication &taper down more slowly or start another medication to combat whatever side effects you may be having.It is also possible that what you perceive to be side effects from stopping the medication may be due to something else. Again, speak with your doctor for more clarity on this matter. Read more...